Hokkaido Mathematical Journal

No.1

ATKIN Christopher J.,
Geodesic and metric completeness in infinite dimensions
Hokkaido Mathematical Journal, 26 (1997) pp.1-61
OHNUMA Masaki,
Axisymmetric solutions and singular parabolic equations in the theory of viscosity solutions
Hokkaido Mathematical Journal, 26 (1997) pp.63-88
APARECIDA Maria, JOSÉ Marcelo,
$C^{l}$-determinacy of weighted homogeneous germs
Hokkaido Mathematical Journal, 26 (1997) pp.89-99
YANG Yi-Hu,
Fatou property of harmonic maps from complete manifolds with simple type ends
Hokkaido Mathematical Journal, 26 (1997) pp.101-114
OHTA Masahito,
Blowup of solutions of dissipative nonlinear wave equations
Hokkaido Mathematical Journal, 26 (1997) pp.115-124
HAN Chong-Kyu, YOO Jae-Nyun,
Symmetry of isometric embeddings of Riemannian manifolds and local scalar invariants
Hokkaido Mathematical Journal, 26 (1997) pp.125-139
ITOH Mitsuhiro,
Automorphisms and conjugate connections
Hokkaido Mathematical Journal, 26 (1997) pp.141-155
CAROCCA Angel, MATOS Helder,
Some solvability criteria for finite groups
Hokkaido Mathematical Journal, 26 (1997) pp.157-161
CHEN Wengu, LU Shanzhen,
Weighted inequalities for multilinear oscillatory singular integrals
Hokkaido Mathematical Journal, 26 (1997) pp.163-175
EL Aziz, MATSUMOTO Shigenori, MOUSSA Tarek,
Currents invariant by a Kleinian group
Hokkaido Mathematical Journal, 26 (1997) pp.177-202
IWASAKI Shiro, MEIXNER Thomas,
A remark on the action of PGL(2,q) and PSL(2,q) on the projective line
Hokkaido Mathematical Journal, 26 (1997) pp.203-209
E. David, KISHIMOTO Akitaka,
Trace scaling automorphisms of certain stable AF algebras
Hokkaido Mathematical Journal, 26 (1997) pp.211-224
LIU Huili L.,
Indefinite equi-centroaffinely homogeneous surfaces with vanishing Pick-Invariant in R4
Hokkaido Mathematical Journal, 26 (1997) pp.225-251